# SDR NACA2022121700002

- Difficulty date: December 17, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,085 hours, 19,922 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN. CONNECTED EXTERNAL POWER IAWM B767 AMM 24-00-00 PERFORMED APU BITE IAW AMM 49-11 FAULT TREE 960, OPS CHECK NORMAL.
